# SDR AALA20120314010

- Difficulty date: March 7, 2012
- Submitted: March 27, 2012
- Operation: Air carrier
- Aircraft: N666A
- Make and model: Boeing 757223
- Aircraft serial: 25300
- Aircraft time: 62,415 hours, 21,840 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N200346H
- Part serial: 000407
- Condition: Gouged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBOARD MID FLAP BOTTOM SIDE HAS GOUGE.  ACCOMPLISHED BONDED REPAIR PER SRM 51-70-07 AND AMM 51-20-00-0.
